Crossed modules and strict Gr-categories
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 9-22
https://doi.org/10.4134/CKMS.2014.29.1.9
Printed January 31, 2014
Nguyen Tien Quang, Pham Thi Cuc, and Nguyen Thu Thuy
Hanoi National University of Education, Hongduc University, Academy of Finance, Science Faculty
Abstract : In this paper we state some applications of Gr-category theory to the classification problem of crossed modules and to that of group extensions of the type of a crossed module.
Keywords : crossed module, Gr-category, group extension, group cohomology, obstruction
MSC numbers : 20J05, 20E22, 18D10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd